Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Apfigur

Breaking out even while on Tetracycline?

I'm starting my fourth month of Tetracycline, and within a week I have broken out with about 10 pimples after being almost completely clear for about 2 months. Anyone know why this is happening or what I should do?

Share this post


Link to post
Share on other sites

I would talk to your derm. It could be from some kind of change in your life or perhaps you are developing resistance to the drug. Seems too soon for resistance, but you never know.

Share this post


Link to post
Share on other sites

if you have been using tetracycline continuously all these four months, i doubt its resistance. if you discontinued for a week or so, it might be resistance. try doxycycline! its a second generator tetracycline.

Share this post


Link to post
Share on other sites
if you have been using tetracycline continuously all these four months, i doubt its resistance. if you discontinued for a week or so, it might be resistance. try doxycycline! its a second generator tetracycline.

Not true. You don't have to stop taking a drug to develop resistance. Resistance happens whenever the bacteria mutate and outsmart the drug. The reason stopping and starting antibiotics is bad is because when you stop before the job is done, the bacteria get a bit stronger and are better able to outsmart the drug.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×